# SDR SWIA200312024

- Difficulty date: April 17, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 4,201 hours, 3,884 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.0 LBL 42 LEFT FLOORBEAM ANGLE CRACKED.  FOUND DURING C-CHECK INSPECTION.  REPAIRED DAMAGED AREA IAW CRJ REO 601R-53-61-117.
